# SDR 03313402

- Difficulty date: November 9, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Aircraft time: 7,032 hours, 7,007 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1716D02
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT PROCEDURES CREW REPORTED SMOKE IN THE LAVATORY AND NOTED A HX FAN FAIL.  THE HX FAN WAS CONFIRMED AS THE CAUSE OF SMOKE AND WAS REPLACED.
